Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 189, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 31, 2012, 7:34 PM EDT for Bartholomew County, Decatur County, Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2012, 7:34 PM EDT (23:34 UTC)
- Expired
- Jul 31, 2012, 8:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Decatur County, IN
The radar
The Indianapolis radar (KIND), 68 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 7:50 PM EDT | HAIL 1.75 | Hope, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
173
WUUS53 KIND 312334
SVRIND
INC005-031-010015-
/O.NEW.KIND.SV.W.0189.120731T2334Z-120801T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT TUE JUL 31 2012
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
SOUTHWESTERN DECATUR COUNTY IN CENTRAL INDIANA...
* UNTIL 815 PM EDT
* AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTH OF COLUMBUS...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLIFFORD...
HOPE...
NEWBERN...
HARTSVILLE...
ELIZABETHTOWN...
GRAMMER...
LETTS...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 75 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3914 8566 3913 8586 3931 8598 3935 8591
3935 8582 3925 8552
TIME...MOT...LOC 2334Z 311DEG 28KT 3932 8586
WIND...HAIL 60MPH 1.00IN
$$
NIELD2 follow-up statements
370
WWUS53 KIND 312357
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT TUE JUL 31 2012
INC005-031-010015-
/O.CON.KIND.SV.W.0189.000000T0000Z-120801T0015Z/
BARTHOLOMEW-DECATUR-
757 PM EDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DECATUR AND EAST CENTRAL BARTHOLOMEW COUNTIES UNTIL 815 PM EDT...
AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
EAST OF COLUMBUS...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
GRAMMER AND LETTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3914 8578 3927 8586 3932 8573 3924 8554
3914 8566
TIME...MOT...LOC 2357Z 312DEG 24KT 3922 8572
WIND...HAIL 60MPH 1.00IN
$$
NIELD234
WWUS53 KIND 010006
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT TUE JUL 31 2012
INC005-031-010016-
/O.EXP.KIND.SV.W.0189.000000T0000Z-120801T0015Z/
BARTHOLOMEW-DECATUR-
806 PM EDT TUE JUL 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DECATUR AND EAST
CENTRAL BARTHOLOMEW COUNTIES WILL EXPIRE AT 815 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3914 8578 3927 8586 3932 8573 3924 8554
3914 8566
TIME...MOT...LOC 0006Z 312DEG 24KT 3918 8566
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 6:45 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 31, 6:45 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 645 PM EDT TUE JUL 31 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 300 PM EDT TUE JUL 31 2012 A WEAK COLD FRONT WILL EXIT THE AREA TONIGHT ALLOWING HIGH PRESSURE TO BUILD IN FOR MID WEEK. ANOTHER FRONT WILL MOVE IN FOR THE END OF THE WEEK INTO THE WEEKEND...BRINGING A RETURN TO CHANCES OF RAIN THEN. DRY WEATHER WILL RETURN FOR EARLY NEXT WEEK. TEMPERATURES WILL REMAIN ABOVE NORMAL FOR THE MOST PART. && .NEAR TERM /LATE THIS AFTERNOON AND TONIGHT/... ISSUED AT 300 PM EDT TUE JUL 31 2012 FRONT WILL MOVE ACROSS THE AREA DURING THE REMAINDER OF THE AFTERNOON AND INTO THIS EVENING. AIRMASS IS STILL TRYING TO RECOVER FROM EARLIER CONVECTION...BUT BEST INSTABILITY WILL REMAIN WEST OF OUR AREA FOR THE MOST PART BECAUSE OF THE MODIFIED AIRMASS. THERE WILL BE SCATTERED CONVECTION AHEAD OF THE FRONT...AND MOST OF THIS CONVECTION SHOULD BE OUT OF THE AREA BY 00Z. LATEST RAPID REFRESH MODEL IS SHOWING SOME LINGERING CONVECTION ACROSS THE FAR SOUTHERN FORECAST HOUR TIL 01-02Z. THUS WILL KEEP SLIGHT CHANCE POPS FOR THE FIRST COUPLE OF HOURS PAST 00Z ACROSS THE FAR SOUTH...BUT WILL GO DRY EVERYWHERE ELSE. SLIGHTLY COOLER AIR WILL MOVE IN OVERNIGHT. A BLEND OF MODELS LOOK GOOD FOR LOWS. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 300 PM EDT TUE JUL 31 2012 FOCUS IS ON CHANCES FOR RAIN LATE IN THE PERIOD...OTHERWISE ON TEMPERATURES. MODELS ARE IN CLOSE ENOUGH AGREEMENT THAT A BLEND CAN BE USED. HIGH PRESSURE WILL PROVIDE DRY WEATHER WEDNESDAY THROUGH THURSDAY. A FRONT WILL TRY AND MOVE INTO THE AREA ON THURSDAY NIGHT INTO FRIDAY. HOWEVER THERE WILL STILL BE ISSUES WITH MOISTURE AND UPPER SUPPORT IS STILL WEAK. THUS WILL ONLY GO LOW POPS THURSDAY NIGHT AND FRIDAY. COOLER AIR WILL WORK MAINLY INTO THE NORTHEAST FORECAST AREA WEDNESDAY WITH HIGHS IN THE 80S THERE. HOWEVER 90S STILL LOOK GOOD ACROSS THE WEST. WENT NEAR THE MET MOS MOST AREAS. WARMER TEMPERATURES ALOFT WILL RETURN THURSDAY AND FRIDAY. CLOUDS MIGHT HAVE SOME IMPACT THESE DAYS. DIDN/T GO AS HIGH AS THE NAM WOULD SUGGEST MOST PLACES DUE TO THE UNCERTAINTY IN CLOUDS...BUT STILL KEPT HIGHS IN THE 90S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 300 PM EDT TUE JUL 31 2012 MODELS HAVE BECOME A LITTLE MORE IFFY ON RAIN AMOUNTS FRIDAY NIGHT AND SATURDAY. BUT WITH A WEAK FRONT STALLED TO THE NORTH WILL CONTINUE 20 PERCENT POPS MOST AREAS FRIDAY NIGHT AND 30 PERCENT SATURDAY. SATURDAY NIGHT AND SUNDAY WILL BE OUR BEST CHANCE OF STORMS AS A COLD FRONT MOVES THROUGH THE AREA. EXCEPT FOR AN EVENING THUNDERSTORM FAR SOUTH EARLY SUNDAY NIGHT...DRY WEATHER WILL BE THE RULE SUNDAY NIGHT THROUGH TUESDAY AS HIGH PRESSURE BUILDS INTO OUR REGION. ABOVE TEMPERATURES WILL CONTINUE THROUGH THE PERIOD. ALTHOUGH SUNDAY AND MONDAY MAY BE A LITTLE LESS HOT WITH CLOUDS SUNDAY AND SLIGHTLY COOLER AIR MONDAY. WILL GO A FEW DEGREES ABOVE ALL BLEND MAX TEMPERATURES MOST PERIODS TO MASK OUT THE AFFECTS OF THE COOLER GFS. && .AVIATION /DISCUSSION FOR 01/0000Z TAF ISSUANCE/... ISSUED AT 634 PM EDT TUE JUL 31 2012 MAIN COLD FRONTAL BOUNDARY HAS CLEARD KIND AT 2230Z AND LIES BETWEEN KIND AND KHUF AS WELL AS KBMG. THUS...IT LOOKS LIKE ALL VCTS ACTIVITY WILL BE SOUTH OF KIND AND KHUF..AND SHOULD CLEAR KBMG JUST AFTER 00Z. HIGH PRESSURE WILL MOVE INTO THE REGION THIS EVENING AND OVERNIGHT WITH LIGHT NORTH WINDS AND VFR CONDITIONS. MODEL DATA SHOWS TEMPERATURES/DEW POINTS CLOSE IN THE LOW 60S INDICATING THAT FOG WILL BE POSSIBLE AT KLAF...KHUF AND KBMG AS WELL AS SMALLER AIRPORTS OUTSIDE OF THE IND AREA. THIS WILL LEAD TO BRIEF MVFR CONDITIONS TOWARDS SUNRISE AND EARLY IN THE MORNING...AND WOULD EXPECT THAT TO CLEAR OFF BACK TO VFR CONDITIONS BETWEEN 13Z AND 14Z. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....JH AVIATION...DWM
Hazardous weather outlook, Jul 31, 3:27 PM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 327 PM EDT TUE JUL 31 2012 INZ021-028>031-035>049-051>057-060-011930- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN- 327 PM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE. HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN AND LIGHTNING. TIMING: THROUGH 800 PM. DISCUSSION: A WEAK COLD FRONT WILL MOVE THROUGH THE AREA INTO EARLY EVENING...BRINGING SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH LATE SUNDAY ACROSS MOST OF THE AREA. DISCUSSION: A FRONTAL SYSTEM WILL PROVIDE ADDITIONAL CHANCES FOR THUNDERSTORMS BEGINNING THURSDAY NIGHT AND CONTINUING THROUGH THE WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...BRIEF HEAVY RAIN AND LIGHTNING ARE POSSIBLE WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE INTO EARLY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ061>065-067>072-011930- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 327 PM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN SECTIONS OF CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE.. HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN AND LIGHTNING. TIMING: SEVERE STORMS ARE POSSIBLE THROUGH 800 PM...WITH LINGERING STORMS POSSIBLE THROUGH 1000 PM. DISCUSSION: A WEAK COLD FRONT WILL MOVE THROUGH THE AREA INTO EARLY EVENING...BRINGING SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE AREA THURSDAY NIGHT THROUGH LATE SUNDAY. DISCUSSION: A FRONTAL SYSTEM WILL PROVIDE ADDITIONAL CHANCES FOR THUNDERSTORMS BEGINNING THURSDAY NIGHT AND CONTINUING THROUGH THE WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...BRIEF HEAVY RAIN AND LIGHTNING ARE POSSIBLE WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE INTO EARLY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jul 31, 7:00 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND GST EDINBURGH 39.35N 85.97W
07/31/2012 E50 MPH JOHNSON IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200514
HEROLDLocal storm report, Jul 31, 7:13 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
713 PM EDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG 4 NE FLAT ROCK 39.41N 85.78W
07/31/2012 SHELBY IN LAW ENFORCEMENT
REPORTS OF TREES...LIMBS...AND POWER LINES DOWN AND
POSSIBLE DAMAGE TO A RESIDENCE BETWEEN 900 SOUTH AND
1000 SOUTH ON STATE ROUTE 9. TIME ESTIMATED.
&&
EVENT NUMBER IND1200515
HEROLDLocal storm report, Jul 31, 7:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
718 PM EDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG EDINBURGH 39.35N 85.97W
07/31/2012 JOHNSON IN FIRE DEPT/RESCUE
NUMEROUS TREES DOWN...TOO MANY TO COUNT. POWERLINES
DOWN ON WALNUT STREET JUST NORTH OF BARTHOLOMEW.
&&
CORRECTED REMARKS
EVENT NUMBER IND1200513
HEROLDLocal storm report, Jul 31, 7:20 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 PM EDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG 4 NE FLAT ROCK 39.41N 85.78W
07/31/2012 SHELBY IN LAW ENFORCEMENT
REPORTS OF TREES...LIMBS...AND POWER LINES DOWN BETWEEN
900 SOUTH AND 1000 SOUTH ON STATE ROUTE 9. FLATBED
TRAILER MOVED INTO A BEAN FIELD FROM A RESIDENCE. MOVED
A CARPORT ACROSS SR 9 FROM A RESIDENCE. TREES DOWN ARE
LARGE ENOUGH TO REQUIRE EQUIPMENT TO MOVE. TIME
ESTIMATED.
&&
CORRECTED REMARKS
EVENT NUMBER IND1200515
HEROLDLocal storm report, Jul 31, 7:24 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
724 PM EDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL EDINBURGH 39.35N 85.97W
07/31/2012 E1.00 INCH JOHNSON IN FIRE DEPT/RESCUE
&&
EVENT NUMBER IND1200516
HEROLDLocal storm report, Jul 31, 7:27 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
727 PM EDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL PEOGA 39.34N 86.14W
07/31/2012 E0.75 INCH JOHNSON IN AMATEUR RADIO
MARBLE SIZE HAIL NEAR SOUTH PEOGA ROAD
&&
EVENT NUMBER IND1200517
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 4:19 PM EDT | Special Weather Statement | IND | Tippecanoe | 26 min |
| Jul 31, 4:23 PM EDT | Special Weather Statement | IND | Clay, Greene, Owen | 52 min |
| Jul 31, 4:35 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe, Owen | 40 min |
| Jul 31, 4:56 PM EDT | Special Weather Statement | IND | Hamilton, Marion | 49 min |
| Jul 31, 5:14 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 31 min |
| Jul 31, 5:50 PM EDT | Severe Thunderstorm Warning | IND | Daviess | 25 min |
| Jul 31, 6:13 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 32 min |
| Jul 31, 6:45 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 16 min |
| Jul 31, 7:10 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Shelby | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.